Hamilton-Jacobi-Bellman equations for quantum optimal feedback control

Gough, J., Belavkin, V.P. and Smolyanov, O.G., 2005. Hamilton-Jacobi-Bellman equations for quantum optimal feedback control. Journal of Optics B: Quantum and Semiclassical Optics, 7 (10). ISSN 1464-4266

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Optics B: Quantum and Semiclassical Optics
Creators: Gough, J., Belavkin, V.P. and Smolyanov, O.G.
Publisher: Institute of Physics Publishing
Place of Publication: Bristol
Date: 2005
Volume: 7
Number: 10
ISSN: 1464-4266
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:16
Last Modified: 09 Oct 2015 11:16
URI: http://irep.ntu.ac.uk/id/eprint/25274

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year